# SDR NOCA21806

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3140 · Central Computers
- Part: Eadi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS DISPLAY UNIT (PRIMARY FLIGHT DISPLAY) CHANGES COLOR AND FLICKERS OCCASIONALLY.  REMOVED AND REINSTALLED CAPT`S EAID IAW AMM 34-22-03.  INSPECTED COOLING INLET SCREENS IAW MM 34-22-00, NO FLICKERING OR COLOR CHANGES NOTED, OPS CHECKED OK.
